# SDR EY2R56728

- Difficulty date: June 27, 2000
- Submitted: June 28, 2000
- Operation: Air carrier
- Filed by: Aircraft Propeller Service, LLC, repair station EY2R811K
- Make and model: Beech 1900D
- Aircraft serial: 62
- Engine: Pwa PT6*
- Propeller: Hartzl HCE4A3D
- System (JASC): 6114 · Propeller Hub Section
- Part: Bearing
- Part number: 57C0792
- Condition: Cracked
- Location: Nr 2 Blade
- Component: Propeller, Hartzl
- Component part number: E4A00121
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD BEARING HALF CRACKED NR 2 BLADE.  REPLACED.
